MAUDE Adverse Event Report: CARDIAC SCIENCE CORPORATION INTELLISENSE ADULT DEFIBRILLATION PADS, POWERHEART; ELECTRODES

CARDIAC SCIENCE CORPORATION INTELLISENSE ADULT DEFIBRILLATION PADS, POWERHEART; ELECTRODES
Model Number XELAED001B
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Complainant alleged that during biomed testing, the assocated device was unable to detect the attached electrode pads.Complainant indicated that there was no patient involvement in the reported malfunction.
 
Additional Manufacturer Narrative
Zoll medical corporation has not received the product for evaluation and this complaint is still under investigation.
 
Additional Manufacturer Narrative
The device was not returned to zoll medical corporation for evaluation.Instead, the device log file was provided for review.Review of the log file does confirm the customer's reported error message.However, without receipt of the device we are unable to determine root cause from the device log files.Analysis of reports of this type has not identified an increase in trend.

Brand Name
INTELLISENSE ADULT DEFIBRILLATION PADS, POWERHEART
Common Device Name
ELECTRODES
Manufacturer (Section D)
CARDIAC SCIENCE CORPORATION
500 burdick parkway
deerfield WI 53531 9692
Manufacturer Contact
scott august
269 mill road
chelmsford, MA 01824
9784219552
MDR Report Key19980440
Report Number2112020-2024-00648
Device Sequence Number8375459
Product Code MKJ
UDI-Device Identifier00812394020959
UDI-Public(01)00812394020959(17)250228(10)22081113
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
P160033
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date02/28/2025
Device Model NumberXELAED001B
Device Lot Number220811-13
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/14/2024
Supplement Report FDA Received Date09/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/11/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown